# SDR 95UAL900285

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 7 TO ROW 15.  REPLACED BATTERY PACK, CHECKS OK.
